Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Always feel like to go bathroom and having pain for the last 3 days. Should I stop taking fibre ?

my mother age72 has always had problem going to the bathroom for which she drinks medamulcial for it. well she is now having abdominal pain for the last three days. should she stop taking fiber
Asked On : Wed, 25 May 2011
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to health care magic family,
As your mother is 72 she must have few problem due to age,
She might have chronic urinary infection,
there may be lax musculature in the genito urinary tract may cause this problem,
she may have cystocele or prolapse of uterus
All can cause this problem. so consult gynaec for diagnosis and treatment.
ok and bye.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor